How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor
Category: Medical
Satisfied Customers: 34302
Experience:  MBBS MS. Post doctoral fellowship in Sports Medicine. General surgeon and sports medicine specialist
5625079
Type Your Medical Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

My husband takes Triliptol 300mg, 2 times per day. He has

This answer was rated:

My husband takes Triliptol 300mg, 2 times per day. He has been having constant music playing in his head,. Like the hook of a song, just repeating. It was not happening before the triliptol. Could it be the medicaiton?
JA: What medications do you take daily? Are you allergic to any medications?
Customer: he takes Propranolol 10 mg 2x/day and the OXcarbazepine 300mg 2x/day no allergies
JA: Anything else in your medical history you think the doctor should know?
Customer: he has anxiety, sever social anxiety. Which is why he was prescribed the drugs.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with the reply momentarily.

Customer: replied 5 days ago.
Thank you

Yes, this is most likely to be medication. Medication is one of the commonest cause of this symptom (music in head), which is termed as tinnitus.

Stopping it is likely to resolve it.

Please feel free for your follow up questions.

I would be happy to assist you further, if you need any more information.

Thanks for using Just Answer.

Dr. Arun Phophalia and 3 other Medical Specialists are ready to help you